# SDR DL76L040820

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 65,176 hours, 10,083 cycles
- System (JASC): 2330 · Entertainment System
- Part: Controller
- Part number: 4062256700
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR FROM INFLIGHT ENTERTAINMENT CONTROL BOX.  REPLACED CONTROLLER.
